Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Vaginal discharge, what should I do and is this normal ?

my five week old daughter suddenly has alot of vaginal discharge , she is on no medications. what should i do and is this normal ?
Asked On : Sun, 24 Oct 2010
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Welcome to HCM
Read your prob, in new born baby girl vaginal discharg is normal phenomena. this is physiological because of hormonal changes in mother which enter in baby by blood during pregnancy. so nothing to worry. it subside gradually without any treatment.
Answered: Sat, 27 Aug 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
Baby girls get vaginal discharge or sometimes breast swelling (mastitis )due to female harmones reaching through maternal system. there is nothing to worry about ,only thing needed is cleanliness,to avoid infection/rash. there should be no itching or burning in urination(cry while urinating.)
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor